# SDR FGQR10FA0000500

- Difficulty date: May 5, 2010
- Submitted: May 21, 2010
- Operation: General aviation
- Aircraft: N46PT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622108
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8228202
- Condition: Unserviceable
- Location: Cockpit
- Part time: 2,439 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

( FGQR)  PILOT LEVELED OFF AT AROUND 15,000 FT.  LT SIDE COCKPIT WINDOW FRACTURED AND CTR PART OF WINDOW DEPARTED ACFT, REMOVING PILOTS HEADSET IN PROCESS.  SB1175A PERTAINS TO CRACKING AT LOWER AFT REAR CORNER OF STORM WINDOW.  THAT AREA OF WINDOW REMAINED INTACT.  A NEW WINDOW PN 82282-022 WITHOUT STORM WINDOW WAS INSTALLED.
